MathSciNet Relay Station
MathSciNet bibliographic data
MR2214068 (2006k:37110) 37E45 (34C10 34C27)
Feng, Hao; Zhang, Meirong Optimal estimates on rotation number of almost periodic systems. Z. Angew. Math. Phys. 57 (2006), no. 2, 183–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement